International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1989 / Article

Open Access

Volume 12 |Article ID 781491 | https://doi.org/10.1155/S0161171289000177

J. Chidambaraswamy, P. V. Krishnaiah, "On integers with for ", International Journal of Mathematics and Mathematical Sciences, vol. 12, Article ID 781491, 8 pages, 1989. https://doi.org/10.1155/S0161171289000177

On integers n with Jt(n)<Jt(m) for m>n

Received10 Apr 1987

Abstract

This article has no abstract.

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views74
Downloads265
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.